| Model Number |
MMT-751NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm and act button had to be pushed multiple times to work.Customer stated the insulin pump had unexplained no delivery alarm and customer was getting highs after running and when sleeping.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.